MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; GOWN,POLYRNF,L,100/CS

MEDLINE INDUSTRIES, LP MEDLINE; GOWN,POLYRNF,L,100/CS
Model Number SPT-2201CS
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 01/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Chemical burn requiring presciption treatment.
 
Additional Manufacturer Narrative
According to the customer, a tech was using the gown in decontamination when it experienced "leaking." it was reported that due to this, "chemical were against her skin for hours as she worked." this occurred primarily on the forearms but also on the front of the gown.After the incident occurred, the customer washed her arms.It was reported that on (b)(6) 2023 she went to the emergency room for pain.According to the customer, she was prescribed medications including, "diclofenac, famotidine, loratadine, ondansetron and prednisone." a sample from the same lot was returned for evaluation.The root cause of the event was determined to be misuse of the product.It has been determined that the reported event caused or contributed to serious injury therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
The root cause of the event was unconfirmed with the received sample.

Brand Name
MEDLINE
Common Device Name
GOWN,POLYRNF,L,100/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key16432771
Report Number1417592-2023-00071
Device Sequence Number20302397
Product Code FYA
UDI-Device Identifier10884389029701
UDI-Public10884389029701
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSPT-2201CS
Device Catalogue NumberSPT-2201CS
Device Lot Number20220812A14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date02/23/2023
Supplement Report FDA Received Date03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown